# SDR AALA20161202005

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 18,873 hours, 7,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR AFT FLOOR BRACKET SPRING BROKEN.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED FLOOR BRACKET IAW AMM 25-66-02-400-801.  OPS CHECKED GOOD.
